Volume 32, Number 1
Previous Issue Next Issue

Wensheng Zhang, Eric T. Chung & Chaowei Wang

10.4208/jcm.1310-m3942

J. Comp. Math., 32 (2014), pp. 1-20.

Preview Full PDF 801 3727 Abstract

Marion Darbas & Stephanie Lohrengel

10.4208/jcm.1309-m4378

J. Comp. Math., 32 (2014), pp. 21-38.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1153 3980 Abstract

Liqun Wang, Songming Hou & Liwei Shi

10.4208/jcm.1309-m4207

J. Comp. Math., 32 (2014), pp. 39-57.

Preview Full PDF 725 3647 Abstract

Tingchun Wang

10.4208/jcm.1310-m4340

J. Comp. Math., 32 (2014), pp. 58-74.

Preview Full PDF 757 3814 Abstract

Hongen Jia, Kaimin Teng & Kaitai Li

10.4208/jcm.1310-m4211

J. Comp. Math., 32 (2014), pp. 75-92.

Preview Full PDF 722 3763 Abstract

Xiaomin Duan, Huafei Sun & Zhenning Zhang

10.4208/jcm.1310-m4225

J. Comp. Math., 32 (2014), pp. 93-106.

Preview Full PDF 792 3908 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard